Thunderstorm Wind, Clark
- When
- April 22, 7:00 PM PST to 7:30 PM PST
- Where
- Clark County, Ridgefield
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 45.817, -122.750
2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before the first event at Apr 22, 2:00 PM PST, 5 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PORTLAND OR 300 PM PDT FRI APR 22 2005 .SYNOPSIS...AN UPPER LEVEL LOW OVER NORTHWEST OREGON WILL CONTINUE MOVING WEST OFF THE NORTH OREGON COAST THIS AFTERNOON BRINGING A CHANCE OF SHOWERS OR THUNDERSTORMS TO THE CASCADES AND NORTH INTERIOR. AN UPPER LEVEL TROUGH WILL MOVE NORTH INTO THE FORECAST AREA SATURDAY BRINGING AN UNSTABLE SHOWERY AIR MASS TO THE AREA SATURDAY FOR MORE SHOWERS AND THUNDERSTORMS...ESPECIALLY NEAR THE CASCADES. HIGH PRESSURE WILL BUILD OVER THE AREA FOR DRIER WEATHER DURING THE EARLY PART OF NEXT WEEK. && .SHORT TERM...INFRARED SATELLITE IMAGERY SHOWS CLOUDS ROTATING AROUND AN UPPER LEVEL LOW PRESSURE ALONG THE NORTHWEST OREGON COAST AND CONTINUING MOVING W. MODELS BRING BELOW -20 DEGREE CELSIUS 500 MILLIBAR TEMPERATURES OVER THE FORECAST AREA TODAY WITH AROUND 560 JOULES PER KILOGRAM CONVECTIVE AVAILABLE POTENTIAL ENERGY OVER THE NORTHWEST PART OF THE FORECAST AREA...AND LIFTED INDEX BELOW -2. SATELLITE IMAGERY SHOWS SOME CU DEVELOPING OVER EASTERN OREGON AND OVER THE SOUTHERN AND CENTRAL OREGON CASCADES. FINALLY SEEING A FEW ISOLATED SHOWERS OVER THE CASCADES OF LANE COUNTY AT 2PM. EXPECT THE WE COULD SEE SOME CONVECTIVE ACTIVITY OVER THE CASCADES AND POSSIBLY OVER THE NORTHERN PORTIONS OF OUR CWA WEST OF THE CASCADES THIS AFTERNOON/EVENING. THE LOW CENTER ALOFT WILL MERGE WITH A LARGER LOW PRESSURE AREA OFFSHORE PRODUCING SOUTHEASTERLY UPPER LEVEL FLOW TO BRING MORE SHOWERS AND AFTERNOON THUNDERSTORMS OVER THE FORECAST AREA SATURDAY AND SUNDAY. HIGH PRESSURE WILL BEGIN BUILDING OVER THE AREA MONDAY FOR A BRIEF RETURN TO DRIER WEATHER. LIKENS .LONG TERM...MODELS IN FAIRLY GOOD AGREEMENT AT THE BEGINNING OF THE EXTENDED PERIOD CONTINUING THE DRY WEATHER PATTERN OVER THE FORECAST AREA TUE. THE GENERAL PATTERN IS AN AREA OF HIGH PRESSURE OVER THE GULF OF ALASKA WITH A LARGE LOW OFF THE NORTHERN CALIFORNIA COAST. MODELS MOVE THIS LOW INLAND LATE IN THE WEEK OVER NORTHERN CA/SOUTHERN OREGON. HOWEVER MODEL SOLUTIONS START TO DIVERGE IN THEIR SOLUTIONS AFTER MID-WEEK AND WILL GO WITH A BROAD BRUSH OF LOW POPS LATE IN THE PERIOD UNTIL THE DETAILS BECOME MORE CLEAR. && .PRELIMINARY POINT POPS AST 153321 PDX 254421 SLE 254421 EUG 154421 && .PQR WATCHES/WARNINGS/ADVISORIES... .OR/WA...NONE. MORE WEATHER INFORMATION ONLINE AT... HTTP://WEATHER.GOV/PORTLAND
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PORTLAND OR 454 AM PDT FRI APR 22 2005 ORZ001>013-WAZ019>023-039-040-231300- CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY- CENTRAL COAST RANGE OF WESTERN OREGON-CENTRAL OREGON COAST- CENTRAL WILLAMETTE VALLEY-COAST RANGE OF NORTHWEST OREGON- GREATER PORTLAND METRO AREA-GREATER VANCOUVER AREA-LOWER COLUMBIA- LOWER COLUMBIA AND I - 5 CORRIDOR IN COWLITZ COUNTY- NORTH OREGON COAST-NORTHERN OREGON CASCADE FOOTHILLS- NORTHERN OREGON CASCADES-SOUTH WILLAMETTE VALLEY- SOUTH WASHINGTON CASCADE FOOTHILLS-SOUTH WASHINGTON CASCADES- SOUTH WASHINGTON COAST-WESTERN COLUMBIA RIVER GORGE-WILLAPA HILLS- 454 AM PDT FRI APR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST WASHINGTON AND NORTHWEST OREGON. .DAY ONE...TODAY THERE IS A CHANCE OF EVENING THUNDERSTORMS INLAND AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS INLAND AREAS AFTERNOON AND EVENING HOURS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS ARE NOT LIKELY TO BE NEEDED TODAY. FOLLOW NORMAL CALL IN PROCEDURES.
The Portland,OR radar (KRTX), 20 km away, was scanning. The volume nearest the first event began at 02:59 UTC.
2 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Washington in 2005Every state in 2005This day in weather historyWarnings in Washington, April 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5447501, 5447502.